# SDR AALA20050820

- Difficulty date: December 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEAT 9D TO 15D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT 9D TO 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
